| Model Number |
8667-20 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pocket Erosion (2013); Impaired Healing (2378)
| Date of Event |
09/02/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Information was received from multiple sources (manufacturer representative, healthcare provider) regarding a patient who was receiv ing dilaudid (hydromorphone) (2 mg/ml at 0.144 mg/day) and clonidine (100 mcg/ml at 7.2 mcg/day) via an implantable pump.It was reported that the incision from the pump implant had not healed properly and the pump was now exposed.The pump was explanted and the catheter was tied off.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.